# SDR DALA2020011700362

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 89,638 hours, 37,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GIRT BAR SLIDER NR 4 DOOR, SLID OFF BAR. CORRECTIVE ACTION: CLEANED AND LUBED SLIDER, REINSTALLED.
